Translator Disclaimer
Sept 2003 MINIMAL VARIANCE HEDGING FOR FRACTIONAL BROWNIAN MOTION
FRANCESCA BIAGINI, BERNT ØKSENDAL
Methods Appl. Anal. 10(3): 347-362 (Sept 2003).

Abstract

We discuss the extension to the multi-dimensional case of the Wick-Itô integral with respect to fractional Brownian motion, introduced by [6] in the 1-dimensional case. We prove a multidimensional Itô type isometry for such integrals, which is used in the proof of the multi-dimensional Itô formula. The results are applied to study the problem of minimal variance hedging in a market driven by fractional Brownian motions.

Citation

Download Citation

FRANCESCA BIAGINI. BERNT ØKSENDAL. "MINIMAL VARIANCE HEDGING FOR FRACTIONAL BROWNIAN MOTION." Methods Appl. Anal. 10 (3) 347 - 362, Sept 2003.

Information

Published: Sept 2003
First available in Project Euclid: 21 June 2004

zbMATH: 1056.60033
MathSciNet: MR2059940

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 3 • Sept 2003
Back to Top